Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Congruences and complexes of circles


Author: J. L. Coolidge
Journal: Trans. Amer. Math. Soc. 15 (1914), 107-134
MSC: Primary 53A04
MathSciNet review: 1500968
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04

Retrieve articles in all journals with MSC: 53A04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1914-1500968-7
PII: S 0002-9947(1914)1500968-7
Article copyright: © Copyright 1914 American Mathematical Society